# SDR AALA20011354

- Difficulty date: July 2, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stiffener
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN VERTICAL STIFFENER 4 INCHES FROM BOTTOM RIGHT WHEEL WELL AT APU DISCHARGE CUT OUT.  REMOVED AND REPLACED VERTICAL STIFFENER PER DRAWING 65-18636 AND ESO 11697 6/28/2001.  (M)
